# SDR AWXA9700086

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND AFT CARGO BAY SIDEWALL TO FLOOR SUPPORT PLATE IS CORRODED AT RBL 30, BS 1530.  REPLACED SIDE WALL TO FLOOR SUPPORT IAW SRM 51-70-11.
